The biography of Prof. AliMohammadi:
Masoud AliMohammadi
 
Prof. Masoud AliMohammadi who was assassinated at the age of 50 in Tehran, Iran was a Professor of Physics in Tehran University. He obtained the first Physics Ph.D. degree granted by an institute of higher education in Iran (1992). His field of study was elementary particle physics. He loved physics as evidenced by his enthusiasm in teaching and research. He participated in many committees organizing and directing research and science education in Tehran University and ministry of higher education. He was one of the two representatives of Iran (since 2008) in SESAME project which created under the auspices of UNESCO in the Middle East. His research interests included string theory in elementary particle physics, quantum field theory in 2-D, exactly solvable one-dimensional reaction-diffusion models, quantum mechanical systems in a gravitational background field, and dark energy in cosmology. A list of his publications is also attached.
 
The Publication List of Prof. AliMohammadi:
 
  • 2-D GRAVITY AS A LIMIT OF THE SL(2,R) BLACK-HOLE
    ALIMOHAMMADI M.,  ARDALAN F.
    MODERN PHYSICS LETTERS A OCTOBER 1995; 10(33):2485-2494.
  • A PSEUDO-CONFORMAL REPRESENTATION OF THE VIRASORO ALGEBRA
        AGHAMOHAMMADI A., ALIMOHAMMADI M., KHORAMI M.
        MODERN PHYSICS LETTERS A JUNE 1997; 12(18):1349-1353.
 
 
 
  • A TWO-PARAMETRIC FAMILY OF ASYMMETRIC EXCLUSION PROCESSES AND ITS EXACT SOLUTION
 
 
ALIMOHAMMADI M., KARIMIPOUR V., KHORAMI M.
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY 1999; 310(1):373-394.
 
 
 
 
 
  • BERRY PHASE FOR SPIN-1/2 PARTICLES MOVING IN A SPACE-TIME WITH TORSION
 
 
 ALIMOHAMMADI M., SHARIATI A.
EUROPEAN PHYSICAL JOURNAL C JUNE 2001; 21(1):193-196.
 
 
 
 
 
  • CLASS OF INTEGRABLE DIFFUSION-REACTION PROCESSES
 
 
ALIMOHAMMADI M., AHMADI N.
PHYSICAL REVIEW E AUGUST 2000; 62(2):1674-1682.
 
 
 
 
 
  • CONFINEMENT AND SCREENING OF THE SCHWINGER MODEL ON THE POINCARE HALF PLANE
 
 
SADJADI H.M., ALIMOHAMMADI M.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A APRIL 2001; 16(9):1631-1644.
 
 
 
 
   
 
 ALIMOHAMMADI M., SADJADI H.M.
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL JUNE 1999; 32(24):4433-4440.
 
 
 
 
 
  • DERIVATION OF QUANTUM THEORIES: SYMMETRIES AND THE EXACT SOLUTION OF THE DERIVED SYSTEM
 
 
KHORAMI M., AGHAMOHAMMADI A., ALIMOHAMMADI M.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A JUNE 1998; 13(16):2833-2840.
 
 
 
 
 
  • EXACT SOLUTION OF A ONE-PARAMETER FAMILY OF ASYMMETRIC EXCLUSION PROCESSES
 
 
ALIMOHAMMADI M., KARIMIPOUR V., KHORAMI M.
PHYSICAL REVIEW E JUNE 1998; 57(6):6370-6376.
 
 
 
 
 
  •  EXACTLY SOLVABLE MODELS THROUGH THE EMPTY INTERVAL METHOD, FOR MORE-THAN-TWO-SITE INTERACTIONS
 
 
KHORAMI M., AGHAMOHAMMADI A., ALIMOHAMMADI M.
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL January 2003; 36(2):345-357.
 
 
 
 
 
  • EXACTLY SOLVABLE MODELS THROUGH THE EMPTY-INTERVAL METHOD
 
 
ALIMOHAMMADI M., KHORAMI M., AGHAMOHAMMADI A.
PHYSICAL REVIEW. E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS November 2001; 64(5):5611-0.
 
 
 
 
   
 
ALIMOHAMMADI M., ARDALAN F., ARFAEI H.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A JANUARY 1995; 10(1):115-131.
 
 
 
 
 
  • GENERALIZED SIMPLICIAL CHIRAL MODELS
 
 
ALIMOHAMMADI M.
NUCLEAR PHYSICS B January 2000; 656(1-2):469-481.
 
 
 
 
 
  • GREENS FUNCTIONS OF 2-DIMENSIONAL YANG-MILLS THEORIES ON NONORIENTABLE SURFACES
 
 
ALIMOHAMMADI M., KHORAMI M.
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS DECEMBER 1997; 76(4):729-731.
 
 
 
 
   
 
ALIMOHAMMADI M., KHORAMI M., AGHAMOHAMMADI A.
NUCLEAR PHYSICS B JANUARY 1998; 510(1-2):313-323.
 
 
 
 
 
  • LARGE-N LIMIT OF THE TWO-DIMENSIONAL YANG–MILLS THEORY ON SURFACES WITH BOUNDARIES
 
 
ALIMOHAMMADI M., KHORAMI M.
NUCLEAR PHYSICS B September 2004; 696(1-2):55-65.
 
 
   
 
 
 
     
 
 
  • LAUGHLIN STATES ON THE POINCARE HALF-PLANE AND THEIR QUANTUM GROUP SYMMETRY
 
 
ALIMOHAMMADI M., SADJADI H.M.
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL SEPTEMBER 1996; 29(17):5551-5557.
 
 
 
 
 
  • LEVEL-ONE SU(N) WZNW MODELS ON HIGHER-GENUS RIEMANN SURFACES
 
ALIMOHAMMADI M., ARFAEI H.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A JULY 1993; 8(17):2955-2972.
 
 
 
 
  • MASSIVE SCHWINGER MODEL AND ITS CONFINING ASPECTS ON CURVED SPACE-TIME
 
 
ALIMOHAMMADI M., SADJADI H.M.
PHYSICAL REVIEW D MAY 2001; -(10):5018-5025.
 
 
 
 
 
 
ALIMOHAMMADI M., SAAIDI K.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A MARCH 2001; 16(6):1161-1171.
 
 
 
 
  • NEUTRINO OSCILLATION IN A SPACE-TIME WITH TORSION
 
ALIMOHAMMADI M., SHARIATI A.
MODERN PHYSICS LETTERS A FEBRUARY 1999; 14(4):267-274.
  • N-POINT FUNCTIONS OF 2D YANG-MILLS THEORIES ON RIEMANN SURFACES
ALIMOHAMMADI M., KHORAMI M.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A APRIL 1997; 12(11):1959-1965.
  • OBSERVABLES OF THE GENERALIZED 2-D YANG-MILLS THEORIES ON ARBITRARY SURFACES: A PATH INTEGRAL APPROACH
KHORAMI M., ALIMOHAMMADI M.
MODERN PHYSICS LETTERS A SEPTEMBER 1997; 12(30):2265-2270.
 
  • ON THE PHASE STRUCTURE OF TWO-DIMENSIONAL GENERALIZED YANG–MILLS THEORIES
ALIMOHAMMADI M., KHORAMI M.
NUCLEAR PHYSICS B March 2001; 597(1-3):652-664.
 
  • PHASE STRUCTURE OF THE GENERALIZED TWO-DIMENSIONAL YANG-MILLS THEORY ON SPHERE
ALIMOHAMMADI M., TOUFIGHI A.
EUROPEAN PHYSICAL JOURNAL C MAY 1999; 8(4):711-717.
  • P-SPECIES INTEGRABLE REACTION-DIFFUSION PROCESSES
ALIMOHAMMADI M., AHMADI N.
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL February 2002; 35(6):1325-1337.
 
  • QUANTUM CHAINS WITH GL(Q)(2) SYMMETRY
ALIMOHAMMADI M.
JOURNAL OF MATHEMATICAL PHYSICS JANUARY 1996; 37(1):1-5.
  • QUANTUM GROUP SYMMETRY OF THE QUANTUM HALL EFFECT ON NON-FLAT SURFACES
ALIMOHAMMADI M., ABAD A.S.D
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL FEBRUARY 1996; 29(3):559-563.
  • QUANTUM REFLECTION OF MASSLESS NEUTRINOS FROM A TORSION-INDUCED POTENTIAL
ALIMOHAMMADI M., SHARIATI A.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A OCTOBER 2000; 15(26):4099-4106.
  • SPIN 0 AND SPIN 1/2 QUANTUM RELATIVISTIC PARTICLES IN A CONSTANT GRAVITATIONAL FIELD
KHORAMI M., ALIMOHAMMADI M., SAFAVI M.R.
ANNALS OF PHYSICS April 2003; 304(2):91-102.
 
  • SPIN-0 AND SPIN-1/2 PARTICLES IN A CONSTANT SCALAR-CURVATURE BACKGROUND
ALIMOHAMMADI M., VAKILI B.A.
ANNALS OF PHYSICS March 2004; 310(1):95-105.
  • SU(N)(1) FUSION RULE AND MODULAR TRANSFORMATION MATRIX BY ORTHOGONAL POLYNOMIALS
ALIMOHAMMADI M.
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS FEBRUARY 1994; 109(2):121-125.
  • SU(N)1 CORRELATION-FUNCTIONS ON HIGHER-GENUS RIEMANN SURFACES
ALIMOHAMMADI M., ARFAEI H.
INTERNATIONAL JOURNAL OF MODERN PHYSICS A JUNE 1993; 8(16):2809-2823.
  • UNIQUENESS OF THE MINIMUM OF THE FREE ENERGY OF THE 2-D YANG-MILLS THEORY AT LARGE N
AGHAMOHAMMADI A., ALIMOHAMMADI M., KHORAMI M.
MODERN PHYSICS LETTERS A APRIL 1999; 14(12):751-758.

Who are we? 

  

We are members of the American Physical Society proud of our Iranian Heritage